TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Effective effects of temperature distribution and pressure gradient parameter in the curved peristaltic channel of non-Newtonian Walter’s-B fluid

* , , ,

* Corresponding author · click or hover a name for details

pp. 385–397Vol. 29Issue 2February 2026DOI: 10.47974/JIM-2244XML
Received:
11 Mar 2025
Published Online:
29 Jan 2026
Article type:
Research Article
Language:
EN
Article no.:
JIM-2244
Pages:
385–397

Abstract

The current work is concerned with studying the effective effects of temperature distribution and pressure gradient in the curved channel for non-Newtonian Walter’s - B fluid. A fluid moving through an asymmetric curved peristaltic channel out of the porous medium with variable viscosity and non-slippery conditions on a temperature distribution, pressure gradient, pressure rise, and concentration. The heat equation was formulated by including the term heat source. The equations governing momentum, energy, and concentration were simplified under long-wavelength constraints and small Reynolds number estimates. A mathematical expression for the nonlinear partial equations was determined analytically in terms of the axial and transverse coordinates and by the regular turbulence for small values of the viscosity parameter of the Reynolds model. The approximation was used to derive series solutions for the temperature distribution field, the pressure gradient field and the evolution of the pressure rise. Adding to the focus area and performing numerical calculations of the pressure rise field for each wavelength. Explaining the effect of the physical parameters in this model on the computational results and the mathematical program “MATHEMATICA”.

Keywords

Subject Classifications

Primary 93A30Secondary 49K15

References

[1] N. F. Okechi and S. Asghar, “Fluid motion in a corrugated curved channel,” The European Physical Journal Plus, vol. 134, no. 4, pp. 165 (2019), 
[2] D. G. S. Al-Khafajy and A. L. Noor, “The peristaltic flow of jeffrey fluid through a flexible channel,” Iraqi Journal of Science, vol.63, no.12, pp. 5476–5486 (2022), 
[3] P. Sarkar and K. P. Madasu, “Parallel and perpendicular flows of a couple stress fluid past a solid cylinder in cell model: Slip condition,” Physics of Fluids, vol. 35, no. 3 (2023).
[4] A. A. Khan, “Peristaltic movement of a dusty fluid in a curved configuration with mass transfer,” Punjab Univ J Math, vol. 51, pp. 55–71 (2021), 
[5] T. S. Alshareef, “Impress of rotation and an inclined MHD on waveform motion of the non-Newtonian fluid through porous canal,” in J. Phys. Conf. Ser., vol. 1591, no. 1, pp. 12061 (2020). 
[6] Z. A. Jaafar and H. I. Lafta, “Numerical computation for the effect of an inclined magnetic field on hyperbolic tangent peristaltic flow of a suspension in a porous medium,” Journal for Basic Sciences, vol. 14, no. 22, pp. 333–353 (2024).
[7] H. I. Lafta, A. M. Abdulhadi, and M. H. Thawi, “Electroosmosis-augmented MHD peristaltic transport of SWCNTs suspension in a porous medium,” Iraqi Journal of Science, vol. 65, no. 5, pp. 2565–2587 (2024).
[8] T. H. Jasim, H. I. Lafta, and S. M. Abdullah, “Some types of separation axioms for (k,m)-generalized fuzzy W- (resp., fuzzy w*-) closed sets in dFTs,” Journal of Interdisciplinary Mathematics, vol. 24, no. 7, pp. 1787–1798 (2021).
[9] S. Khalil, and M. Sharqi, “ Some applications in decision-making using cosine maps and the relevance of the Pythagorean fuzzy,” Engineering Applications of Artificial Intelligence, vol. 122, 106089 (2023). 
[10] S. Khalil, A. Hassan, H. Alaskar, W. Khan, and A. Hussain, “Fuzzy Logical Algebra and Study of the Effectiveness of Medications for COVID-19,”   Mathematics, vol. 9, no. 22, pp. 28-38 (2021).
[11] S. Mahmood, “Decision Making Using New Category of Similarity Measures and Study Their Applications in Medical Diagnosis Problems,” Afrika Matematika, vol. 32, pp. 865–878 (2021). doi: 10.1007/s13370-020-00866-2.  

Views: 267Downloads: 120Citations: 0